MathSciNet Relay Station
MathSciNet bibliographic data
MR531975 46E35 (47H15)
Marcus, Moshe; Mizel, Victor J. Complete characterization of functions which act, via superposition, on Sobolev spaces. Trans. Amer. Math. Soc. 251 (1979), 187–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement